A characterization of Jacobians by the existence of Picard bundles

  1. A.C. López Cristina 1
  2. E. C. Mistretta 2
  3. D. Sánchez Gómez 1
  1. 1 Departamento de Matemáticas and Instituto Universitario de Física Fundamental y Matemáticas (IUFFYM), Universidad de Salamanca
  2. 2 Universität Bayreuth, Mathematisches Institut, Lehrstuhl Mathematik VIII,Universitatstraß
Le Mathematiche

Year of publication: 2008

Volume: LXIII

Fascicle: 1

Pages: 167-179

Type: Article


Based on the Matsusaka-Ran criterion we give a criterion to characterize when a principal polarized abelian variety is a Jacobian by the existence of Picard bundles.